MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation into the reported event is ongoing.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
The cranial implant was explanted after the patient presented with an infection.
 
Additional Manufacturer Narrative
On september 22, 2020, medcad was notified by telephone that the accushape peek patient-specific cranial implant was explanted after the patient presented with an infection.The device was used for treatment and not for diagnosis.On september 30, 2020 the initial reporter was contacted via email for additional information about the reported adverse event.The initial reporter was contacted again on october 7, 2020.No response was received to these written requests.Attempted communication with the initial reporter was unable to determine the source or cause of the reported infection.The weight of the patient at the time of the event could not be determined through communication with the initial reporter.Investigation into the device history record was performed.According to production records, the device was produced in conformance with production requirements.Investigation did not identify any device problems.The cause of the reported infection could not be established.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave
suite a1000
dallas TX 75226
MDR Report Key10726983
Report Number3009196021-2020-00012
Device Sequence Number19661257
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)204843OSB
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number204843OSB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR